Pacific Journal of Mathematics

Bicontinuous preordered topological spaces.

S. D. McCartan

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 523-529.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970063

Mathematical Reviews number (MathSciNet)
MR0307198

Zentralblatt MATH identifier
0234.54019

Subjects
Primary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]

Citation

McCartan, S. D. Bicontinuous preordered topological spaces. Pacific J. Math. 38 (1971), no. 2, 523--529. https://projecteuclid.org/euclid.pjm/1102970063


Export citation

References

  • [1] M. D. Green, locally convex topology on a preordered space, Pacific J. Math., 26 (1968), 487-491.
  • [2] S. D. McCartan, On the H-ordered interval topology, J. London Math. Soc, 43 (1968), 517-520. 3# fSeparationaxioms for topological ordered spaces, Proc. Camb. Phil. Soc, 64 (1968), 965-973.
  • [4] S. D. McCartan, Topics in ordered topological spaces, Thesis, Queen's University, Belfast, 1969.
  • [5] L. Nachbin, Topology and order, Van Nostrand, 1965.